Publicação

Asymptotic behavior for a class of solutions to the critical modified Zakharov-Kuznetsov equation

Ver documento

Detalhes bibliográficos
Resumo:We consider the initial value problem (IVP) associated to the modified Zakharov-Kuznetsov (mZK) equation \begin{equation}\nonumber u_t+6u^2u_x+u_{xxx}+u_{xyy}=0, \quad (x,y)\in \mathbb{R}^2, \; t \in \mathbb{R}, \end{equation} which is known to have global solution for given data in $u(x,y,0) = u_0(x,y)\in H^1(\mathbb{R}^2)$ satisfying $\|u_0\|_{L^2} <\sqrt{3} \|\phi\|_{L^2}$, where $\phi$ is a solitary wave solution. In this work, the issue of the asymptotic behavior of the solutions of the modified Zakharov-Kuznetsov equation with negative energy is addressed. The principal tool to obtain the main result is the use of appropriate scaling argument from Angulo et al [4, 5].
Autores principais:Panthee, Mahendra
Outros Autores:Scialom, Marcia
Assunto:Dispersive equation KdV equation Blow-up solution
Ano:2010
País:Portugal
Tipo de documento:artigo
Tipo de acesso:acesso aberto
Instituição associada:Universidade do Minho
Idioma:inglês
Origem:RepositóriUM - Universidade do Minho
_version_ 1877776581572689920
author Panthee, Mahendra
author2 Scialom, Marcia
author2_role author
author_facet Panthee, Mahendra
Scialom, Marcia
author_role author
contributor_name_str_mv RepositóriUM - Universidade do Minho
country_str PT
creators_json_txt [{\"Person.name\":\"Panthee, Mahendra\"},{\"Person.name\":\"Scialom, Marcia\"}]
datacite.contributors.contributor.contributorName.fl_str_mv RepositóriUM - Universidade do Minho
datacite.creators.creator.creatorName.fl_str_mv Panthee, Mahendra
Scialom, Marcia
datacite.date.Accepted.fl_str_mv 2010-01-01T00:00:00Z
datacite.rights.fl_str_mv http://purl.org/coar/access_right/c_abf2
datacite.subjects.subject.fl_str_mv Dispersive equation
KdV equation
Blow-up solution
datacite.titles.title.fl_str_mv Asymptotic behavior for a class of solutions to the critical modified Zakharov-Kuznetsov equation
dc.contributor.none.fl_str_mv RepositóriUM - Universidade do Minho
dc.creator.none.fl_str_mv Panthee, Mahendra
Scialom, Marcia
dc.date.Accepted.fl_str_mv 2010-01-01T00:00:00Z
dc.format.none.fl_str_mv application/pdf
dc.identifier.none.fl_str_mv https://hdl.handle.net/1822/11581
dc.language.none.fl_str_mv eng
dc.publisher.none.fl_str_mv Wiley
dc.rights.none.fl_str_mv http://purl.org/coar/access_right/c_abf2
dc.subject.none.fl_str_mv Dispersive equation
KdV equation
Blow-up solution
dc.title.fl_str_mv Asymptotic behavior for a class of solutions to the critical modified Zakharov-Kuznetsov equation
dc.type.none.fl_str_mv http://purl.org/coar/resource_type/c_6501
description We consider the initial value problem (IVP) associated to the modified Zakharov-Kuznetsov (mZK) equation \begin{equation}\nonumber u_t+6u^2u_x+u_{xxx}+u_{xyy}=0, \quad (x,y)\in \mathbb{R}^2, \; t \in \mathbb{R}, \end{equation} which is known to have global solution for given data in $u(x,y,0) = u_0(x,y)\in H^1(\mathbb{R}^2)$ satisfying $\|u_0\|_{L^2} <\sqrt{3} \|\phi\|_{L^2}$, where $\phi$ is a solitary wave solution. In this work, the issue of the asymptotic behavior of the solutions of the modified Zakharov-Kuznetsov equation with negative energy is addressed. The principal tool to obtain the main result is the use of appropriate scaling argument from Angulo et al [4, 5].
dirty 0
eu_rights_str_mv openAccess
format article
id rum_4b0b6cdb102e77655d9a1e7e636c8aba
identifier.url.fl_str_mv https://hdl.handle.net/1822/11581
inst_facet_str urn:organizationAcronym:repositorium{{{_:::_}}}Universidade do Minho
instacron_str repositorium
institution Universidade do Minho
instname_str Universidade do Minho
language eng
network_acronym_str rum
network_name_str RepositóriUM - Universidade do Minho
oai_identifier_str oai:repositorium.uminho.pt:1822/11581
organization_str_mv urn:organizationAcronym:repositorium
person_str_mv Panthee, Mahendra
Scialom, Marcia
publishDate 2010
publisher.none.fl_str_mv Wiley
repo_facet_str urn:repositoryAcronym:rum{{{_:::_}}}RepositóriUM - Universidade do Minho
reponame_str RepositóriUM - Universidade do Minho
repository_id_str urn:repositoryAcronym:rum
service_str_mv urn:repositoryAcronym:rum
spelling engWileyporWe consider the initial value problem (IVP) associated to the modified Zakharov-Kuznetsov (mZK) equation \begin{equation}\nonumber u_t+6u^2u_x+u_{xxx}+u_{xyy}=0, \quad (x,y)\in \mathbb{R}^2, \; t \in \mathbb{R}, \end{equation} which is known to have global solution for given data in $u(x,y,0) = u_0(x,y)\in H^1(\mathbb{R}^2)$ satisfying $\|u_0\|_{L^2} <\sqrt{3} \|\phi\|_{L^2}$, where $\phi$ is a solitary wave solution. In this work, the issue of the asymptotic behavior of the solutions of the modified Zakharov-Kuznetsov equation with negative energy is addressed. The principal tool to obtain the main result is the use of appropriate scaling argument from Angulo et al [4, 5].application/pdfporAsymptotic behavior for a class of solutions to the critical modified Zakharov-Kuznetsov equationPanthee, MahendraScialom, MarciaHostingInstitutionOrganizationalRepositóriUM - Universidade do Minhoe-mailmailto:repositorium@usdb.uminho.ptrepositorium@usdb.uminho.ptCITATION"Studies in Applied Mathematics". ISSN 1467-9590. 124:3 (2010) 229-245.ISSNIsPartOf1467-9590DOIIsPartOf10.1111/j.1467-9590.2009.00469.x20102010-01-01T00:00:00ZHandlehttps://hdl.handle.net/1822/11581http://purl.org/coar/access_right/c_abf2open accessDispersive equationKdV equationBlow-up solution273557 bytesliteraturehttp://purl.org/coar/resource_type/c_6501journal articlehttp://purl.org/coar/access_right/c_abf2application/pdfhttps://repositorium.uminho.pt/bitstreams/d6cfc5c2-498e-4d24-945e-e33e192d9119/download
spellingShingle Asymptotic behavior for a class of solutions to the critical modified Zakharov-Kuznetsov equation
Panthee, Mahendra
Dispersive equation
KdV equation
Blow-up solution
status SINGLETON
subject.fl_str_mv Dispersive equation
KdV equation
Blow-up solution
title Asymptotic behavior for a class of solutions to the critical modified Zakharov-Kuznetsov equation
title_full Asymptotic behavior for a class of solutions to the critical modified Zakharov-Kuznetsov equation
title_fullStr Asymptotic behavior for a class of solutions to the critical modified Zakharov-Kuznetsov equation
title_full_unstemmed Asymptotic behavior for a class of solutions to the critical modified Zakharov-Kuznetsov equation
title_short Asymptotic behavior for a class of solutions to the critical modified Zakharov-Kuznetsov equation
title_sort Asymptotic behavior for a class of solutions to the critical modified Zakharov-Kuznetsov equation
topic Dispersive equation
KdV equation
Blow-up solution
topic_facet Dispersive equation
KdV equation
Blow-up solution
url https://hdl.handle.net/1822/11581
visible 1

Atividades financiadas

Não foram encontrados projetos financiados.